MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Back to Search Results |
| Model Number |
BI70002000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the gantry would not open or close.No patient was present at the time of event.
Additional Manufacturer Narrative
(h3,h6) no parts have been received by the manufacturer for evaluation.B17,c20,d15,g04104, g04061 are applicable continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429, product id: bi71000273.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3, h6): the manufacturing representative visited the site to test the imaging system and found that the door could not be opened or closed.The door cable was misaligned and off the winch guides.The door winch was replaced, and the door count was reset.System performance was verified, and the system was released for regular intended use.H3,h6: the component was returned to the manufacturer for analysis.Analysis found that unable to confirm the reported complaint, 'gantry not opening or closing.' the winch motor assembly was tested with the motion cart; forward and backward motion passed, and the brake engaged and disengaged normally.The winch assembly functioned as expected.However, visual inspection revealed fraying strands and signs of wear on the cable, indicating a worn cable." continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429, serial/lot #: (b)(6) rev.8.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.